RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 74–77 (Mi mz3197)  

Estimate of the derivative of an algebraic polynomial

A. A. Pekarskii

Yanka Kupala State University of Grodno

Full text: PDF file (327 kB)

English version:
Mathematical Notes, 1990, 47:3, 275–277

Bibliographic databases:

UDC: 517.53
Received: 13.01.1989

Citation: A. A. Pekarskii, “Estimate of the derivative of an algebraic polynomial”, Mat. Zametki, 47:3 (1990), 74–77; Math. Notes, 47:3 (1990), 275–277

Citation in format AMSBIB
\Bibitem{Pek90}
\by A.~A.~Pekarskii
\paper Estimate of the derivative of an algebraic polynomial
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 74--77
\mathnet{http://mi.mathnet.ru/mz3197}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052070}
\zmath{https://zbmath.org/?q=an:0706.30007|0701.30008}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 275--277
\crossref{https://doi.org/10.1007/BF01138508}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300010}


Linking options:
  • http://mi.mathnet.ru/eng/mz3197
  • http://mi.mathnet.ru/eng/mz/v47/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020